advertisement
Question
Posted by: Liefie | 2007/05/16

period

Hi, im 19. it is my 2mnd on birthcontrol. i understand that if you start with the first red tablet then you should start with your period.but it wasnt my time yet.after 3days i only started, and it wasnt as much as previous months it was for the whole time like i was at the end of my period. and now after almost 2 weeks i bleed some days. not alot its just vissable. if possible can you maybe tell me why it is happening. i would appreciate it if it was possible if you could email my awnser to me plz.thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can start your period anywhere in the red pill section, it does not have to be the first day. It is also normal to make periods much lighter. You may have some breakthrough bleeding initially. If it persists, you may need a higher dose pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement